



- Project Representatives Only: Written reports are required by Wednesday, July 15th, 2024, for distribution to the Experiment Advisory Committee.
 - A report template has been provided to help define and organize the expected report details and KPIs. This time frame is required to allow EAC to thoroughly review, submit any questions, and obtain responses, prior to the EAC meeting.
 - You are the point of contact for the EAC. Please disseminate this information to the collaborators you want to attend.
- SEF Representatives Only: You will be required to do the bi-annual survey which will be sent to you via email. Some further in-depth questions have been added at the Committee's request. This will need to be completed by Tuesday, July 23rd, 2024.
 - Please note that funding agency requirements for SNOLAB now require us to report on Key Performance Indicators (KPIs), and these submissions form a major data collection tool. Please ensure all publications and HQP / Students are identified, and details of the experiment user base.
- Experimental teams identified as presenting in the agenda should be prepared to support the written documentation through presentations. Speakers must keep within the times listed on the agenda beside their experiment, to allow sufficient time for dialogue. The presentations should focus only on project updates, new science developments, schedules, milestones, resource issues and requests. The EAC may communicate other information or questions they wish to be addressed in the presentation.
- The experimental team attending should be capable of answering with authority on behalf of the project. No limit is imposed on the number of people attending from the experimental team, within reason. It is expected that the P.I., project manager, and for experiments taking and/or analyzing data the physics analysis coordinator, will be a minimal requirement.
- We are hosting this meeting in combination with the SEF community and representatives for their allotted project are expected to merge to provide support if needed.
- We will provide templates for the SEF and/or EAC talks shortly before the meeting.
- The following projects should prepare reports to the EAC using the Biannual Report template and submitted at least 4 weeks in advance of the meeting date:
 - SuperCDMS
 - HALO
 - SNO+
 - PICO
 - DEAP-3600
 - DAMIC

- nEXO
- LEGEND
- NEWS-G / ECuMe
- REPAIR / FLAME
- SENSEI
 - SBC

- Xe-Still
- OSCURA
- Canadian Radiological
- Monitoring Network

Day 1: Wednesday, July 31 st , 2024			
8:00 AM	The Gathering of the EAC, SEF, SNOLAB and Experiments (Fraser Duncan Auditorium)		
SNOLAB Facility Updates			
8:15 AM	Welcome, SNOLAB Lab Status & Updates	Jodi Cooley	
8:35 AM	Operation Site Activities & Upcoming Events	Richard Ford	
8:50 AM	CSD Updates	Samantha Kuula	
9:05 AM	Research and Projects Updates	Jeter Hall	
9:20 AM	Break	30 mins.	
Experiment Updates			
9:50 AM	PICO	Collaboration	
10:10 AM	NEWS-G / ECuMe	Collaboration	
10:30 AM	SBC	Collaboration	
10:50 AM	Break	20 mins.	
11:10 AM	XLZD	Collaboration	
11:30 AM	DAMIC / SENSEI / OSCURA	Collaboration	
11:50 AM	SNO+	Collaboration	
12:10 PM	Lunch	50 mins.	
1:00 PM	REPAIR / FLAME	Collaboration	
1:20 PM	IceCube DOM Test	Collaboration	
1:40 PM	LEGEND-1000	Collaboration	
2:00 PM	Break	20 mins.	
2:20 PM	nEXO	Collaboration	
2:40 PM	SuperCDMS	Collaboration	
3:00 PM	DEAP / ARGO	Collaboration	
3:20 PM	Break	20 mins.	
3:40 PM	SEF and SNOLAB In-Camera Meeting (Room 201)	SEF Committee Only SNOLAB	
3:40 PM	EAC in-camera discussion (Auditorium)	EAC Committee Only	
5:00 PM	In-camera SNOLAB feedback session (Auditorium)	EAC SNOLAB Management	
5:30 PM	EAC Close Out / End of Day 1		
6:30 PM	Group Dinner (Respect is Burning Kitchen & Bar)	All	

Day 2: Thursday, August 1 st , 2024			
8:00 AM	The Gathering of the EAC		
8:15 AM	EAC in-camera discussion (Auditorium)	EAC SNOLAB Management	
In-camera Sessions – <u>Experiment Waiting Area (Room 301)</u> , EAC (Auditorium)			
8:45 AM	ARGO presentation/discussion	With Collaboration	
9:15 AM	EAC In-camera session	Collaboration available	
9:45 AM	nEXO presentation/discussion	With Collaboration	
10:15 AM	EAC In-camera session	Collaboration available	
10:45 AM	Break	15 mins.	
11:00 AM	PICO presentation/discussion	With Collaboration	
11:30 AM	EAC In-camera session	Collaboration available	
12:00 PM	SNO+ presentation/discussion	With Collaboration	
12:30 PM	EAC In-camera session	Collaboration available	
1:00 PM	Lunch	30 mins.	
1:30 PM	Feedback writing, additional in-camera sessions		
3:00 PM	nEXO feedback session		
3:15 PM	PICO feedback session		
3:30 PM	SNO+ feedback session		
3:45 PM	ARGO feedback session		
4:00 PM	EAC Close Out / End of Day 2		

[Thursday - EAC/SNOLAB Dinner 6:00PM]